# SDR MASA2011092063716

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 35,065 hours, 35,698 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A HANDSET STATIC INTERCOMM AND PA.  R2 F/A HANDSET AND PA AMPLIFIER.
